# SDR SWAA2013042315052

- Difficulty date: April 17, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 29,035 hours, 17,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SIGN BROKE.  REMOVED AND REPLACED R1 DOOR EXIT SIGN PER MM.
